# SDR AALA2020081089014

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 55,019 hours, 27,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 3808
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINENANCE: L1 DOOR POWER ASSIST BOTTLE PRESSURE LOW AND REQUIRES SERVICING. L1 DOOR POWER ASSIST BOTTLE SERVICED IAW AMM 52-10-00.
